Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||(1, 2)-symplectic Metrics, Flag Manifolds And Tournaments|
San Martin L.A.B.
|Abstract:||It has recently been shown by Mo and Negreiros that a necessary condition for an invariant almost complex structure on the complex full flag manifold double-struck F(n) to admit a (1, 2)-symplectic invariant metric is that its associated tournament be cone-free. In this paper, a canonical stair-shaped form is given for such tournaments, and this is applied to show that the condition is also sufficient; in the process, all the associated (1, 2)-symplectic metrics are described.|
|Citationo:||Bulletin Of The London Mathematical Society. , v. 34, n. 6, p. 641 - 649, 2002.|
|Appears in Collections:||Artigos e Materiais de Revistas Científicas - Unicamp|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.